# SDR ASAA9840048

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 65C25746154
- Condition: Fretting
- Location: Elev Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE LEFT AND RT HORIZONTAL STAB OUTBOARD HINGE FITTINGS WERE FOUND TO BE FRETTING.  REPAIRED PER EA 5520-01055.  (M)
